# SDR CALA2023092202847

- Difficulty date: August 16, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Sta 947, Lbl 50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LAV D FLOOR MOUNT FITTING ON FLOOR BEAM B.STA 947, LBL 50.  REPAIRED CORROSION ON FLOOR BEAM AT FLOOR MOUNT FITTING STA 947 LBL 50 REF SRM 53-70-51-2R5.
